# SDR USAA20100204SB017

- Difficulty date: February 4, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - MAINTENANCE REPORTED THE EMERGENCY LIGHTS ON SEATS 20 THRU 23 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT LEFT BATTERY PACK M1197.  OPERATIONAL CHECK NORMAL PER MM 33-51-51.
